# SDR USAA2015040700008

- Difficulty date: April 2, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 47,376 hours, 17,521 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779658
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 40,484 hours, 20,016 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

APPROXIMATELY 25 MINUTES INTO FLIGHT AT FL 290, FLIGHT CREW HAD A LOSS OF NR 1 ENG OIL PRESS.  CREW PROCEEDED TO SHUT DOWN NR 1 ENG & DIVERTED.  FLIGHT LANDED OVERWEIGHT, 181,500LBS.  AN EMER WAS DECLARED & EMER EQUIPMENT DID ROLL IN.  THE CABIN WAS PREPPED FOR AN EMER & THE LANDING WAS NORMAL.  PAX DID NOT BRACE. REPLACED THE NR 1 ENG, ACCOMPLISHED OPERATIONAL & LEAK CHECKS IAW  TASK CARD 26L40071001.
